arrow
Volume 3, Number 4
Previous Issue Next Issue

You-Ming Huang

J. Comp. Math., 3 (1985), pp. 289-297.

Preview Full PDF 1711 20417 Abstract

Ben-Yu Guo

J. Comp. Math., 3 (1985), pp. 298-314.

Preview Full PDF 1643 20843 Abstract

Sheng-Jiang Cheng

J. Comp. Math., 3 (1985), pp. 315-319.

Preview Full PDF 1806 20546 Abstract

Zeng-Fu Qin

J. Comp. Math., 3 (1985), pp. 320-327.

Preview Full PDF 1762 20506 Abstract

Bing Zhou

J. Comp. Math., 3 (1985), pp. 328-341.

Preview Full PDF 1682 20882 Abstract

Jia-Xiang Xiang

J. Comp. Math., 3 (1985), pp. 342-350.

Preview Full PDF 1759 20130 Abstract

Ji-Guang Sun

J. Comp. Math., 3 (1985), pp. 351-364.

Preview Full PDF 1750 21897 Abstract

Mian Zhang, Ming-Gen Cui & Zhong-Xing Deng

J. Comp. Math., 3 (1985), pp. 365-372.

Preview Full PDF 1766 20476 Abstract

Seymour V. Parter & David Kamowitz

J. Comp. Math., 3 (1985), pp. 373-384.

Preview Full PDF 1730 20666 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard